The Return of the End of the World
Bibliographic Data
| ID | 11061372 |
|---|---|
| Authors | Jeff Hicks Jeff Hicks, Jeff Hicks (corresponding author) |
| Year | 2017 |
| Volume | 44 |
| Issue | 2 |
| Pages | 348 |
| Publication date | 2017-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Science Fiction Studies (JOURNAL) |
| Journal identifiers | ISSN: 0091-7729 • E-ISSN: 2327-6207 |
| Publisher | University of California Press (PUBLISHER • US) |
| DOI | 10.5621/sciefictstud.44.2.0348 |
| OpenAlex | W2734605027 |
| Language | EN |
| Highly cited | No |
|---|